# SDR ASAA2018082725910

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 10,151 hours, 3,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LEFT PACK REMAINED ILLUMINATED,  EXTINGUISHED WITH MC RESET.  ACFT GROUNDED. TROUBLESHOT IAW FIM 21-53, TASK 803.  CURRENTLY LEFT PACK LIGHT DOES NOT ILLUMINATE ON RECALL.  RAN LEFT PACK ON GROUND WITH NO DEFECTS NOTED.
